# SDR SWIA2021071459516

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 22L CORRODED IN MULTIPLE PLACES FROM F.S. 295.00 TO F.S. 310.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STRGR 22L FROM FS280.00 TO FS333.00 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-A01 AND 51-40-11-001-001-A01 REV 38B DATE 14DEC2020, COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR WORK PERFORMED
